• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Some Classes of the MDS Matrices Over a Finite Field

Lobachevskii Journal of Mathematics. 2017. Vol. 38. No. 5. P. 880-883.
Belov A. V., Los A., Rozhkov M.

The paper is presented some classes of MDS matrices of size 4 × 4 with the maximum number of units and minimal number of non unit elements. This class of matrices is widely used as diffusemaps when building block type algorithms and hash functions that provide protection against certain methods of analysis.